# SDR AALA202305186381

- Difficulty date: May 14, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 50,141 hours, 24,940 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY SMOKE DETECTOR ANNUNCIATED IN FLIGHT. NO ECAM, NO SMOKE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
